# SDR SWAA102131

- Difficulty date: April 11, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N634SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27937
- Aircraft time: 37,129 hours, 21,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV1 CHECK, FOUND EXTERNAL EMERGENCY EXIT LIGHT NEAR L1 DOOR INOP.  RELAMPED PER MM.
